# SDR CALA2014061391265

- Difficulty date: June 11, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 95,551 hours, 14,949 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEATS 36B & 33J INOPERATIVE.  TROUBLE SHOT & FOUND EMER EXIT LIGHTING CONNECTORS LOOSE AT SEAT ROWS 36AB & 33JK.  SECURED & OPERATIONS CHECKED IAW AMM 33-51-00.
